Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: A REDUCE program for the normalization of polynomial Hamiltonians
Authors: Ukolov, Yu. A.
Chekanov, N. A.
Gusev, A. A.
Rostovtsev, V. A.
Vinitsky, S. I.
Keywords: physics
quantum mechanics
computer algebra
Hamiltonian systems
Normal form
Lce canonical transformation
Issue Date: 2005
Citation: A REDUCE program for the normalization of polynomial Hamiltonians / Yu.A. Ukolov, N.A. Chekanov, A.A. Gusev et al. ; Belgorod State University // Computer physics communications. - 2005. - Vol.166, N1.-P. 66-80. - doi:10.1016/j.cpc.2004.10.010.
Abstract: The program LINA01 is proposed for the direct and the inverse normalization of Hamiltonian systems and for the calculation of formal integrals of motion of them. The calculations required in LINA01 are made on the basis of Lie canonical transformation method. The program package of LINA01 is written on REDUCE
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Ukolov_A_ REDUCE.pdf1.33 MBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.